# SDR EIA2003096

- Difficulty date: July 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER OF 1241 WEB APPROX LBL 80 ABOVE LOWER CHORD.  REMOVED AND REPLACED DOUBLER PER B747 SRM 57-30-2 AND ECRA 485-53-151-2.
